# SDR V0XD201807010002

- Difficulty date: July 1, 2018
- Submitted: July 1, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR KICK ANGLE CORRODED. REPLACED GALLEY SERVICE DOOR KICK ANGLE IAW SRM 51-42-21, 51-42-06, 53-21-27, 53-21-23, 51-40-11, 53-21-27, 51-25-21, 51-26-00, 51-21-11.
